# SDR 9JLA2022081739408

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N745K
- Make and model: Lear 45LEAR
- Aircraft serial: 45245
- Aircraft time: 5,644 hours, 3,596 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 6627401000003
- Part serial: D0450
- Condition: Defective
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A PRIMARY PITCH TRIM FAIL (AMBER) CAS MESSAGE ON SHORT FINAL. THE AIRCRAFT WAS FULLY CONFIGURED, FLAPS 40 DEGREES. WHITE MACH TRIM ADVISORY CAS. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED A DEFECTIVE HORIZONTAL STAB CONTROL BOX. THE UNIT WAS REMOVED AND REPLACED BY A REPAIRED UNIT. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
